# SDR ASAA1158712

- Difficulty date: December 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 15,047 hours, 4,865 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAIL LIGHTS ON HF 2 RADIO.  ACCOMPLISHED NR 2 HF TRANSCEIVER BITE CHECK PER AMM 23 11 00 810 801 NO CURRENT FAULTS AMD RADIO TUNING PANEL, OPS CHECKS NORMAL.
